Took the plan and after a week I got my period. But now I feel bloated and have abdominal pain in my ovaries. And my period starts in two weeks.
Your ovaries aren't up in your abdomen, they're way down in your pelvis. Was your period due when you got it or was that just the break thru bleeding from plan b? One thing is sure, pregnancy doesn't cause pain, and it would be too soon for signs of pregnancy. Your period will probably be late too. The answer to all this is get yourself on regular birth control and stop depending on a med that's supposed to be used for emergencies.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Nov 2009 • 1 answer
Updated 18 May 2013 • 3 answers
Updated 23 Sep 2014 • 2 answers
Updated 9 Jul 2018 • 1 answer
Updated 9 days ago • 1 answer